# SDR ALGA2012101801

- Difficulty date: October 15, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N279AL
- Make and model: Bell 206L-4
- Aircraft serial: 52314
- Aircraft time: 7,637 hours
- Engine: Allsn 250C30P
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Part serial: 29300
- Condition: Smoke
- Location: Vhf System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RADIO LOST DISPLAY, THEN STARTED SMOKING ON START UP. R & R VHF TRANSCEIVER.
